# SDR AALA202507085254

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 69,688 hours, 29,550 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED VERTICAL SIDE TRIM ON FORWARD LAVATORY DOOR JAM. PER CMM 25 45-46.
